# SDR DALA14015700959

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 62,318 hours, 46,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, WEAR AND ELONGATED HOLE ON LONGERON 19R, BS 1348 AT AFT ACCESSORY COMPARTMENT.  SECTION OF LONGERON REMOVED IAW SRM 53-02, FIG 18.  NEW SECTION OF LONGERON AND SPLICE DRILLED IAW SRM 53-02, FIG 18.  NEW SECTION WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  NEW SECTION INSTALLED IAW SRM 51-10-3, PAR 21 AND 14.
